MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155220956691

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2020

Hypertriglyceridemia induced by S-1: A novel case report and review of the literature.

Saito Yoshitaka, Takekuma Yoh, Komatsu Yoshito, Sugawara Mitsuru

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

INTRODUCTION

S-1, a compounding agent of tegafur, gimeracil, and oteracil potassium, is one of the most effective chemotherapeutic agents for colorectal cancer. In this case, following S-1 administration, we observed predominant elevation of serum triglyceride.

CASE REPORT: A 49-year-old man with stage IV transverse colon adenocarcinoma received S-1 + irinotecan + bevacizumab. At the end of the S-1 administration period in every course, his serum triglyceride level was found to be elevated. Finally, it reached grade 4, without any symptoms of acute pancreatitis in the fifth course, and fenofibrate 80 mg once a day was administered.Management & outcome: Interestingly, the elevation spontaneously normalized without any pharmacotherapy 14 days after S-1 withdrawal, and this elevation did not occur when S-1 was not administered. Further, fenofibrate administration attenuated the hypertriglyceridemia to grades 1-3, with no complications.

DISCUSSION: S-1 administration induced hypertriglyceridemia owing to the elevated serum triglyceride; however, a contrasting result was observed in the S-1 withdrawal period and during the S-1-cessation cycle. Since dietary intake was poorer during the S-1 administration period, it is considered that S-1 might have disturbed lipid metabolism. Further, we know that capecitabine, which is a prodrug of fluorouracil, also induces hypertriglyceridemia. As the end product of these medicines is fluorouracil, the presence of fluorouracil or its metabolizing enzymes, the genetic background of the patient might have affected the results. We have to be aware of the risk of asymptomatic and temporal occurrence of hypertriglyceridemia by S-1 administration for the early detection with appropriate pre-emptive treatment.

Для цитирования: Saito Yoshitaka, Takekuma Yoh, Komatsu Yoshito, Sugawara Mitsuru. Hypertriglyceridemia induced by S-1: A novel case report and review of the literature.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2020. DOI: 10.1177/1078155220956691.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.